Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on Retin-A for 4 months and I finally have clear skin - but I noticed I have some very shallow scars on my face where the retinol caused cystic acne. I didn't pick or pop while I was on retinol, so I'm pretty bummed I have scarring (even if it is light). Does anyone know if continuing to use retinol will cause the scars to fade with time? I'm going to see a doctor about laser surgery to remove the scars tomorrow, but they're so light I feel like he's going to think I'm crazy.

Edited by Awsahr

Share this post


Link to post
Share on other sites

If the scars are light as you say, then they may just be hyperpigmentation which will go away in time. Retin-A usually helps with hyperpigmentation and has reportedly made scars look lighter. Also if the scars are light, I would avoid laser surgery because typically lasers are used for extreme cases and there is a possibility that it may make your skin worse. I know it stinks to wait for these things to heal, but patience is the key with any acne or scar treatment. Let us know what the doc says and good luck!

Share this post


Link to post
Share on other sites

Just wondering: did the it take the entire 4 months for it to clear up? I've been on it for 7 weeks and its not looking too good right now :/

(been a bit of a roller coaster)

Thanks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×